# SDR SWAA2012111509405

- Difficulty date: October 23, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 57,605 hours, 47,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EDGE OF ACCESS PANEL 6537R, RIGHT SLAT NR 5, RIGHT WING.  REPAIRED ACCESS PANEL 6537R RIGHT SLAT NR 5, RIGHT WING IAW B737-300 SRM 57-41-01-2R-8 AND SRM 51-70-17 -OG-0 REPAIR 7.
